MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-200SOLID145
Medical Device Problem Codes Material Separation (1562); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the reported device is in progress.A supplemental report will be submitted when the device analysis is completed.Csi id: (b)(4).
 
Event or Problem Description
The saline tubing of the diamondback peripheral orbital atherectomy device (oad) disconnected distal to the black positioners.One oa treatment was performed without the aid of viperslide due to the tubing damage.The oad became stuck on the guidewire.The oad and wire were removed from the patient.Atherectomy was discontinued, and the procedure was completed with angioplasty.The pump position in the procedure room was described as far away from the bed.
 
Additional Manufacturer Narrative
H6 investigation conclusion code 4316: suggested code is, "cause traced to assembly issue." device analysis conclusion: the oad and saline line were received at csi for analysis along with the guidewire used in the procedure.Biological material was adhered to the distal and proximal edges of the crown.When functionally tested, there were no leaks in the saline line and saline flowed through the line as intended.However, the saline line barb-loc fittings at the tubing transition are misaligned, which confirms the reported saline line damage.The root cause of the misaligned fittings is considered to be a manufacturing issue occurring during assembly.The oad was returned with the guide wire engaged.The wire was seized in the driveshaft at the biological material accumulation confirming the report that the oad became stuck on the guidewire.The root cause of the material accumulation is unknown.Csi id: (b)(4).

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
morgan hill
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key12896561
Report Number3004742232-2021-00401
Device Sequence Number17350466
Product Code MCW
UDI-Device Identifier10850000491202
UDI-Public(01)10850000491202(17)230331(10)373967-1
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberDBP-200SOLID145
Device Catalogue Number7-10057-04
Device Lot Number373967-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date01/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown